Anonymous
Anonymous asked in Science & MathematicsMedicine · 1 month ago

What’s wrong with my tongue? ?

For over a month now I haven’t been able to taste food. My primary care doctor suspected it could be thrush but the medication (oral lozenges) seemed to make it worse... (no sinus issues, colds, chemical exposure). I’ve all developed psoriasis in a few spots on my body. Could this be connected? Thanks! 

Attachment image

1 Answer

Relevance
  • Anonymous
    1 month ago
    Favorite Answer

    It could be oral psoriasis but geographic tongue is more likely to affect your sense of taste. Your dentist is likely to be more knowledgable than your doctor. 

    Treatments for geographic tongue include:

    anesthetic and antihistamine mouthwash.

    oral pain relievers.

    corticosteroid rinses.

    vitamin B and zinc supplements.

    • Login to reply the answers
Still have questions? Get your answers by asking now.